Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2004 year

A. Dudin, O. Semenova Stable algorithm for stationary distribution calculation for a BMAP/SM/1 queueing system with Markovian arrival input of disasters // Journal of Applied Probability. – 2004. – Vol. 42. – No. 2. – P. 547-556

Download (243.5 KB)

Authors: Semenova O.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site